# SDR 2DYA202505280134

- Difficulty date: April 30, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N825KW
- Make and model: Boeing 777212
- Aircraft serial: 32318
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA179
- Condition: No Test
- Location: Zone 200
- Part time: 500 hours, 150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE FAILED OPS CHECK DURING MX INSP.
